MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HV TRACH; CONDENSER, HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. HV TRACH; CONDENSER, HEAT AND MOISTURE
Catalog Number 41112
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the user was unable to connect the oxygen port of the trach-vent to the tracheostomy tube during use, as the connection was too loose.It occurred to 2 units in a row, to the same patient.Therefore, a new unit of the different lot# (lot#: unknown) was used to complete the procedure.No injury to the patient occurred".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) fifteen (15) samples were returned in their original packaging.2 original hme samples were returned, and 13 representative samples were returned.However, all 15 samples were opened and returned in a single package.As a result, the original samples and representative samples could not be distinguished.Therefore, all samples will be investigated together.Upon visual inspection, no abnormalities were observed on the hme filters.A functional test was performed to evaluate the connection between the hme filter and the product.All 15 samples were labeled from 1 to 15.A standard production tracheostomy tube was then inserted into the trach-vent housing at the designated opening for each sample.The connection between the hme filters and the stand-ard tracheostomy tube was found to be secure for all samples, with no evidence of looseness, disengagement, or detachment.Therefore, the complaint of loose trach ve nt is not confirmed.The device history record for lot number was reviewed and no issue related to complaint was noted.The device was manufactured according to release specification.Fifteen samples were returned in their original packaging.Functional testing confirmed no evidence of looseness, disengagement, or detachment.Therefore, the complaint of loose trach vent is not confirmed.Other remarks: n/a corrected data: n/a.

Brand Name
HV TRACH
Common Device Name
CONDENSER, HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24931141
Report Number8040412-2026-00046
Device Sequence Number21499776
Product Code BYD
UDI-Device Identifier14026704929846
UDI-Public(01)14026704929846(11)240612(17)290531(10)40Z24F2091(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number41112
Device Lot Number40Z24F2091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown